# SDR HEED072221

- Difficulty date: March 15, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Aircraft time: 4,979 hours
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Thermostat
- Part number: 8A308203
- Part serial: 911
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSING HIGH OIL TEMPERATURE.  LOCALLY SCRAPPED. REPLACED UNIT.
